# SDR DLM90070875

- Difficulty date: June 21, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD 900
- Aircraft serial: 53386
- Aircraft time: 33,033 hours, 17,433 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP REPAIR INSTALLED ON FUSELAGE SKIN AT RT CANT FRAME STA 1531 APPROX 16 IN UP FROM DOOR CUT OUT.  REMOVED TEMP REPAIR AND INSTALLED PERM.  REPAIR IAW MD90 SRM 53-00-01 FIG 4 VOL I.
